# SDR DALA2025050703517

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 58,846 hours, 30,588 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3165  OILY/DIRTY SOCK SMELL WITH PACKS RUNNING APU AND ENGINES.  RAN APU. CONFIRMED SMELL W/APU OP. FOUND EVIDENCE OF OIL AROUND APU COOLING FAN. DVI WITH BLACK LIGHT OF APU. REMOVED AND REPLACED APU COOLING FAN PER A319 AMM 49-52. PERFORMED LEVEL B REMOVAL OF CONTAMINATION OF THE ECS PER A319 AMM 21-00. APU IS INOP. FWD TO MEL 49-10-01A. NO "M" PROCEDURES. PLACARD INSTALLED. WILL NEED INLET WASH. R/R RECIRC FILTERS PER A319 AMM 21-21. (LP: 7538846)
